EconPapers    
Economics at your fingertips  
 

EXISTENCE OF UNIQUE LIMITING PROBABILITY VECTORS IN STOCHASTIC PROCESSES WITH MULTIPLE TRANSITION MATRICES

James W. Mjelde, Wesley D. Harris, J. Richard Conner, Gary Schnitkey (), Michael K. Glover and Lee Garoian

Journal of Agricultural and Resource Economics, 1992, vol. 17, issue 2, 11

Abstract: Concepts associated with stochastic process containing multiple transition matricies are discussed. It is proved that under certain conditions, a process with m transition matrices has m unique limiting probability vectors. This result extends the notion of discrete Markov processes to problems with intrayear and interyear dynamics. An example using a large DP model illustrates the usefulness of the concepts developed to applied problems.

Keywords: Research; Methods/Statistical; Methods (search for similar items in EconPapers)
Date: 1992
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://ageconsearch.umn.edu/record/30939/files/17020303.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:jlaare:30939

DOI: 10.22004/ag.econ.30939

Access Statistics for this article

More articles in Journal of Agricultural and Resource Economics from Western Agricultural Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-04-03
Handle: RePEc:ags:jlaare:30939